In today’s article, we will investigate whether aspirin medicine can cause headaches. While doing this research, we will try to explain what the aspirin drug is, why it is used, how it is used, its side effects, who should not use it, and the main substance of the drug.
What is aspirin? Aspirin is a well-known type of medicine that is generally used for mild-to-moderate pain. Aspirin is also used as a blood thinner and antipyretic. It can also be used in some joint inflammations. Aspirin medication can be used as a pain reliever for toothaches, headaches and other general pains. On the other hand, it can be used to dilute blood and reduce fever. The main ingredient of aspirin is acetylsalicylic acid. Do not use the drug from someone around you other than the doctor and do not recommend the drug to others. For more information about the drug, you can contact your doctor or the prescription of the drug. The drug is available in different dosage forms, such as tablets and capsules. Who should not use aspirin? First of all, people who are allergic to acetylsalicylic acid, which is the main ingredient in aspirin, and other substances in it, should not use the drug. Other people who should not use it are:
1) Those with Stomach Problems
2) Those with Ulcer Disease
3) Those with Bleeding Disease
4) Persons aged 60 and over
5) People Using Cortisone
6) Those who use blood thinners
7) Those who use high doses of drugs
8) Those with Liver Failure
9) Chronic Respiratory Patients
So, does aspirin cause headache when used? According to the research of experts, when the aspirin drug is used, it can cause headaches. However, since this is a side effect, it may not be seen in you. If you experience a headache when you use the drug, it is one of the side effects of this drug. If you started to feel a lot of discomfort, you should inform your doctor by specifying the drugs you use.